MathSciNet Relay Station
MathSciNet bibliographic data
MR1714282 (2001d:32048) 32U05
Braun, Rüdiger W.; Meise, Reinhold; Taylor, B. A. Algebraic varieties on which the classical Phragmén-Lindelöf estimates hold for plurisubharmonic functions. Math. Z. 232 (1999), no. 1, 103–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement